| Model Number |
SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
Event or Problem Description
On 11/25/2022 it was reported by a sales representative via sems that an ar-3652sp anchor inserter broke the anchor inside itself and could not deploy during insertion.This occurred during a rotator cuff repair with no patient affect.